# SDR CALA0300024

- Difficulty date: January 22, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 49,674 hours, 26,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE PRESSURE DECK WEB AT STA 663, LBL 32.  THE CRACK WAS ESTIMATED AT BEING .5 - .75 INCH LONG.  A REPAIR WAS PERFORMED IAW SRM 53-60-51, FIGURE 203 AND ECRA 5310-04315.
